MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012631-29
Medical Device Problem Codes Difficult to Remove (1528); Improper or Incorrect Procedure or Method (2017); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no similar incidents.The omnilink elite instructions for use (ifu) states, do not attempt to pull an unexpanded stent back through the introducer sheath / guiding catheter; dislodgment of the stent from the balloon may occur.The investigation was unable to determine a conclusive cause for the reported resistance with the introducer sheath.It may be possible that the sheaths used were not the appropriate inner diameter (id); however, the omnilink elite and sheath were not returned for analysis.Therefore, the exact inner diameter is unknown.In this case, the resistance with the sheath was the likely cause for the dislodgment.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during a procedure of the calcified, right iliac artery the 8 x 29 mm omnilink elite stent delivery system (sds) was advanced through the 6 fr non-abbott sheath but met resistance and became stuck.The sds could not be advanced or removed separately; all devices were being removed from the anatomy as a system when the stent implant dislodged off the balloon into the anatomy.A cutdown procedure was used to successfully remove the stent from the anatomy without adverse patient sequela.A different stent was used in the procedure without issue.The patient was reported in good condition.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8005227
Report Number2024168-2018-08174
Device Sequence Number16469270
Product Code NIO
UDI-Device Identifier08717648178504
UDI-Public08717648178504
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number1012631-29
Device Lot Number6041441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2018
Initial Report FDA Received Date10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHEATH: 6 FR TERUMO DESTINATION
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient Weight79